Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/1827
Title: Stochastic graph transformation systems
Authors: Heckel, Reiko
Lajios, G.
Menge S.
First Published: 2006
Citation: Fundamenta Informaticae, 2006, 74 (1), pp.63-84
ISSN: 0169-2968
Links: http://hdl.handle.net/2381/1827
Type: Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.